# SDR SWIA2020090952365

- Difficulty date: August 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice Angle
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE AT AFT WING TO BODY FAIRING SUPPORT STRUCTURE LOCATED AT FS 939.00 HAS CORROSION.  C CHECK RO 9/5/2020.  SPLICE ANGLE AT AFT WING TO BODY FAIRING SUPPORT STRUCTURE FS 939.00 REPLACED, REF CRJ700 SRM.
